MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH 3T HEATER COOLER; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH 3T HEATER COOLER; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER COOLER 3T
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the 3t heater cooler.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report of a not functioning patient pump 1 in a 3t heater cooler.The customer installed a new patient pump and the new pump is making noise.There is no report of any patient injury.
 
Additional Manufacturer Narrative
H11: the unit was installed in 2017 and a review of the complaint database did not reveal no similar issues related to this heater cooler since its installation.Based on the manufacturing year of the unit, it cannot be ruled out that the most likely root cause of the reported event is a corroded/damaged motor bearing, probably due to environmental condition the pump has been working in, which prevented the motor shaft rotating.The wearing of electromechanical device can be originated by the specific use condition at customer site and may have contributed to the event, however there is no concerning trend for this kind of failure.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
3T HEATER COOLER
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key22477795
Report Number9611109-2025-90247
Device Sequence Number15464055
Product Code DWC
UDI-Device Identifier04033817900511
UDI-Public(01)04033817900511(11)170629
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER COOLER 3T
Device Catalogue Number16-02-82
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown